Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 34, NWS Miami, FL

March 31, 2010Broward County, Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this red flag warning at Mar 31, 2010, 4:28 AM EDT for Broward County, Miami-Dade County, Monroe County, Florida. It took effect at Mar 31, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2010, 4:28 AM EDT (08:28 UTC)
In effect from
Mar 31, 2010, 1:00 PM EDT
Expired
Mar 31, 2010, 7:04 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WWUS82 KMFL 310828
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
428 AM EDT WED MAR 31 2010

FLZ063-066-069-070-075-310930-
/O.CAN.KMFL.FW.A.0026.100331T1700Z-100401T0000Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE-
428 AM EDT WED MAR 31 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE
WEATHER WATCH. 

RH'S ARE EXPECTED TO FALL TO AROUND 35 PERCENT OVER THE INTERIOR
FOR A FEW HOURS...AND IN THE LOWER TO MID 40S ALONG THE COAST.
THEREFORE...THE FIRE WEATHER WATCH HAS BEEN CANCELLED.

$$

FLZ067-071-073-312300-
/O.UPG.KMFL.FW.A.0026.100331T1700Z-100401T0000Z/
/O.NEW.KMFL.FW.W.0034.100331T1800Z-100331T2300Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
428 AM EDT WED MAR 31 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2
PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. 

RH'S ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
THIS AFTERNOON...WITH MINIMUM RH'S IN THE UPPER 20S TO LOWER 30S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

FLZ072-074-172>174-312300-
/O.NEW.KMFL.FW.W.0034.100331T1800Z-100331T2300Z/
METRO BROWARD-METRO MIAMI DADE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
428 AM EDT WED MAR 31 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. 

RH'S ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
THIS AFTERNOON...WITH MINIMUM RH'S IN THE UPPER 20S TO LOWER 30S.
AN ATLANTIC SEA BREEZE WILL MODERATE IMMEDIATE COASTAL LOCALES
LATE IN THE AFTERNOON INTO THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
4 follow-up statements
051 
WWUS82 KMFL 311630
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1230 PM EDT WED MAR 31 2010

FLZ063-066-070-075-312300-
/O.EXB.KMFL.FW.W.0034.100331T1700Z-100331T2300Z/
GLADES-HENDRY-INLAND COLLIER-MAINLAND MONROE-
1230 PM EDT WED MAR 31 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

RH'S ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
THIS AFTERNOON...WITH MINIMUM RH'S IN THE UPPER 20S TO LOWER 30S.
THE DRIEST CONDITIONS ARE EXPECTED ACROSS INTERIOR SECTIONS OF
COLLIER, MAINLAND MONROE, MIAMI-DADE, AND BROWARD COUNTIES WITH
MORE MARGINAL CONDITIONS ELSEWHERE. A GULF SEA BREEZE WILL
MODERATE IMMEDIATE COASTAL LOCALES LATE IN THE AFTERNOON INTO THE
EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-071>074-172>174-312300-
/O.EXT.KMFL.FW.W.0034.100331T1700Z-100331T2300Z/
INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
1230 PM EDT WED MAR 31 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

RH'S ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
THIS AFTERNOON...WITH MINIMUM RH'S IN THE UPPER 20S TO LOWER 30S.
THE DRIEST CONDITIONS ARE EXPECTED ACROSS INTERIOR SECTIONS OF
COLLIER, MAINLAND MONROE, MIAMI-DADE, AND BROWARD COUNTIES WITH
MORE MARGINAL CONDITIONS ELSEWHERE. AN ATLANTIC SEA BREEZE WILL
MODERATE IMMEDIATE COASTAL LOCALES LATE IN THE AFTERNOON INTO THE
EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
027 
WWUS82 KMFL 311639
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1239 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM THIS EVENING FOR MORE
THAN 4 HOURS BELOW 35 PERCENT RELATIVE HUMIDITY ACROSS MUCH OF SOUTH
FLORIDA EXCEPT FOR COASTAL COLLIER, COASTAL PALM BEACH, AND METRO
PALM BEACH...


FLZ063-066-067-070>075-172>174-312300-
/O.CON.KMFL.FW.W.0034.100331T1700Z-100331T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1239 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

RH'S ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS
THIS AFTERNOON...WITH MINIMUM RH'S IN THE UPPER 20S TO LOWER 30S.
THE DRIEST CONDITIONS ARE EXPECTED ACROSS INTERIOR SECTIONS OF
COLLIER... MAINLAND MONROE... MIAMI-DADE... AND BROWARD COUNTIES
WITH MORE MARGINAL CONDITIONS ELSEWHERE. AN ATLANTIC AND GULF COAST SEA
BREEZE WILL MODERATE IMMEDIATE COASTAL LOCALES LATE IN THE
AFTERNOON INTO THE EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
468 
WWUS82 KMFL 311825
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
225 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM THIS EVENING FOR
MORE THAN 4 HOURS BELOW 35 PERCENT RELATIVE HUMIDITY ACROSS MUCH
OF SOUTH FLORIDA EXCEPT FOR COASTAL COLLIER... COASTAL PALM
BEACH... AND METRO PALM BEACH...

...A FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM UNTIL 6 PM
THURSDAY AFTERNOON FOR MORE THAN 4 HOURS BELOW 35 PERCENT
RELATIVE HUMIDITY ACROSS MUCH OF SOUTH FLORIDA EXCEPT FOR COASTAL
AND METRO SECTIONS OF THE EAST COAST COUNTIES OF PALM BEACH...
BROWARD... AND MIAMI-DADE...



FLZ063-066-067-070-071-073-075-011100-
/O.NEW.KMFL.FW.A.0027.100401T1700Z-100401T2200Z/
/O.CON.KMFL.FW.W.0034.000000T0000Z-100331T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
225 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

HIGH PRESSURE WILL SHIFT EAST ACROSS THE REGION THROUGH THURSDAY,
AND AS THIS OCCURS THE DRY AIRMASS WILL SHIFT FROM THE INTERIOR
AND EAST COAST TODAY TO THE INTERIOR AND WEST COAST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ072-074-172>174-312300-
/O.CON.KMFL.FW.W.0034.000000T0000Z-100331T2300Z/
METRO BROWARD-METRO MIAMI DADE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
225 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

HIGH PRESSURE WILL SHIFT EAST ACROSS THE REGION THROUGH THURSDAY,
AND AS THIS OCCURS THE DRY AIRMASS WILL SHIFT FROM THE INTERIOR
AND EAST COAST TODAY TO THE INTERIOR AND WEST COAST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

FLZ069-011100-
/O.NEW.KMFL.FW.A.0027.100401T1700Z-100401T2200Z/
COASTAL COLLIER-
225 PM EDT WED MAR 31 2010

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

HIGH PRESSURE WILL SHIFT EAST ACROSS THE REGION THROUGH THURSDAY,
AND AS THIS OCCURS THE DRY AIRMASS WILL SHIFT FROM THE INTERIOR
AND EAST COAST TODAY TO THE INTERIOR AND WEST COAST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
369 
WWUS82 KMFL 312304
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
704 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM THIS EVENING FOR
MORE THAN 4 HOURS BELOW 35 PERCENT RELATIVE HUMIDITY ACROSS MUCH
OF SOUTH FLORIDA EXCEPT FOR COASTAL COLLIER... COASTAL PALM
BEACH... AND METRO PALM BEACH...

...A FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM UNTIL 6 PM
THURSDAY AFTERNOON FOR MORE THAN 4 HOURS BELOW 35 PERCENT
RELATIVE HUMIDITY ACROSS MUCH OF SOUTH FLORIDA EXCEPT FOR COASTAL
AND METRO SECTIONS OF THE EAST COAST COUNTIES OF PALM BEACH...
BROWARD... AND MIAMI-DADE...

FLZ063-066-067-070-071-073-075-011000-
/O.CAN.KMFL.FW.W.0034.000000T0000Z-100331T2300Z/
/O.CON.KMFL.FW.A.0027.100401T1700Z-100401T2200Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
704 PM EDT WED MAR 31 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG
WARNING. HOWEVER...A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY
AFTERNOON. 

HIGH PRESSURE WILL CONTINUE SHIFTING EAST ACROSS THE REGION THROUGH
THURSDAY...AND AS THIS OCCURS THE DRY AIRMASS WILL SHIFT FROM THE
INTERIOR AND EAST COAST TODAY TO THE INTERIOR AND WEST COAST
THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ072-074-172>174-010015-
/O.CAN.KMFL.FW.W.0034.000000T0000Z-100331T2300Z/
METRO BROWARD-METRO MIAMI DADE-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
704 PM EDT WED MAR 31 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG
WARNING. RELATIVE HUMIDITIES ARE EXPECTED TO CONTINUE INCREASING AS
THE NIGHT PROGRESSES.



$$

FLZ069-011000-
/O.CON.KMFL.FW.A.0027.100401T1700Z-100401T2200Z/
COASTAL COLLIER-
704 PM EDT WED MAR 31 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

HIGH PRESSURE WILL CONTINUE SHIFTING EAST ACROSS THE REGION THROUGH
THURSDAY...AND AS THIS OCCURS THE DRY AIRMASS WILL SHIFT FROM THE
INTERIOR AND EAST COAST TODAY TO THE INTERIOR AND WEST COAST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 31, 4:04 AM EDT, 24 minutes earlier.

Area forecast discussion, Mar 31, 4:04 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
404 AM EDT WED MAR 31 2010

.DISCUSSION...VERY TRANQUIL WEATHER PATTERN TO SET IN ACROSS SOUTH
FLORIDA THROUGH THE NEXT SEVEN DAYS. MID LEVEL RIDGE WILL BUILD IN
FROM THE GOFMEX AS A STRONG SHORT WAVE TROUGH MOVES INTO THE ROCKY
MOUNTAIN WEST. AS THIS TROUGH LIFTS TO THE NORTHEAST THROUGH THE
WEEK, RIDGE WILL ONLY SLIGHTLY WEAKEN BUT STILL RETAINING ITS
GRIP. SURFACE RIDGE WILL SHIFT EAST INTO THE ATLANTIC TODAY AND
REMAIN ANCHORED ALONG 30N THROUGH THE FORECAST PERIOD. ALL OF THIS
KEEPS OUR CWA UNDER NEARLY CLOUD FREE SKIES AND TEMPERATURES
CLIMBING TO SLIGHTLY ABOVE AVERAGE FOR EARLY APRIL.

&&

.MARINE...A NORTHWEST WIND OF 15 TO 20 KNOTS ON LAKE OKEECHOBEE
WILL REQUIRE A SCEC STATEMENT. THESE WINDS WILL BEGIN TO DIMINISH
LATER THIS MORNING. IN ADDITION, A SMALL NORTHEAST SWELL WILL
CONTINUE TO AFFECT THE PALM BEACH COUNTY COASTAL WATERS THROUGH
THE WEEK BEFORE FINALLY DIMINISHING BY THE WEEKEND. OTHERWISE,
GOOD BOATING CONDITIONS EXPECTED THROUGH THE PERIOD.

&&

.FIRE WEATHER...VERY DRY AIR STILL PERSISTS ACROSS SOUTH FLORIDA
AND SOME MIXING OF THIS DRYNESS JUST ABOVE THE SURFACE WILL MIX
DOWN WITH THE RETURN EASTERLY FLOW THIS AFTERNOON. RELATIVE
HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT OVER MUCH OF THE
EASTERN PORTION OF THE REGION FOR FOUR HOURS OR MORE. THEREFORE, A
RED FLAG WARNING WILL BE ISSUED FOR THESE AREAS. MOISTURE WILL
REBOUND ON THURSDAY AS THE EASTERLY FLOW CONTINUES. HOWEVER, AS
TEMPERATURES ALSO WARM INTO THE LOWER 80S OVER THE INTERIOR
PORTIONS, AFTERNOON RELATIVE HUMIDITY WILL LIKELY FALL BELOW 35
PERCENT OVER THE FAR NORTHWEST INTERIOR BUT THE DURATION WILL ONLY
BE FOR TWO TO THREE HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  56  78  61 / 0 0 0 0
FORT LAUDERDALE  76  60  80  65 / 0 0 0 0
MIAMI            76  61  80  64 / 0 0 0 0
NAPLES           75  55  82  58 / 0 0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH
     MIAMI DADE-INLAND BROWARD-INLAND MIAMI DADE-INLAND PALM
     BEACH-METRO BROWARD-METRO MIAMI DADE.

AM...NONE.
GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Mar 31, 3:10 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
310 AM EDT WED MAR 31 2010

FLZ063-066>075-168-172>174-011000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
310 AM EDT WED MAR 31 2010

...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A SMALL NORTHEAST SWELL PERSISTING ACROSS THE
ATLANTIC WATERS WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS ALONG
THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:25 PM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe14 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.